# SDR VNAA20241014017

- Difficulty date: September 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL STGR 15 (7EAS) LH AND (7EAS) RH BTW FS 669.40 TO FS 977.  SIDE SEAT RAIL STGR 15 (7EAS) LH AND (7EAS) RH BTW FS 669.40 TO FS 977.00 ARE OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 THEREFORE WERE REPLACED  PER CRJ-900 AMM 53-00-49
